# SDR DALA1018200692

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 38,187 hours, 16,739 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACTION DURING FLIGHT, AFT VIDEO MONITOR EMITTED AN ELECTRIC SMELL.  MONITOR POWER WAS SHUT OFF AND CIRCUIT BREAKERS WERE  PULLED.  MAINTENANCE REPLACED THE VIDEO MONITOR.  OPERATIONAL CHECK WAS GOOD (ODI 2010-D0933) (DL757101999).
